# SDR 2005UALA01498

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 43,297 hours, 30,121 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SCRIBE LINE WAS FOUND ON THE FUSELAGE SKIN ALONG THE EDGE OF THE FORWARD SECTION OF THE RT WING TO BODY FAIRING FROM STR 16R TO STR 28R APPROXIMATELY.  MAJOR REPAIR.  DAMAGE BLENDED.  EXTERNAL DOUBLER AND INTERNAL TEARSTRAP INSTALLED.
